# SDR UALA2011081004178

- Difficulty date: August 9, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 63,597 hours, 23,700 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 58781
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR LIGHTING IS INOP FROM SEAT ROW 21 TO SEAT ROW 27.   RE-ATTACHED CONNECTOR AND INSTALLED NEW TRACK COVER.
